Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 173, NWS Tallahassee, FL

November 26, 2007Jackson County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 26, 2007, 7:31 AM CST for Jackson County, Washington County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 26, 2007, 7:31 AM CST (13:31 UTC)
Expired
Nov 26, 2007, 8:00 AM CST
In force
29 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jackson County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 261332
SVRTAE
FLC063-133-261400-
/O.NEW.KTAE.SV.W.0173.071126T1331Z-071126T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
731 AM CST MON NOV 26 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF CHIPLEY...

* UNTIL 800 AM CST

* AT 726 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CHIPLEY TO 18 MILES SOUTHWEST OF CHIPLEY...OR ALONG A LINE
  EXTENDING FROM BONIFAY TO VERNON...AND MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CHIPLEY BY 740 AM CST...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3064 8546 3073 8566 3075 8565 3075 8561
      3078 8562 3080 8559 3082 8560 3098 8550
      3098 8518
TIME...MOT...LOC 1331Z 218DEG 49KT 3081 8557 3061 8564

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 12:30 AM CST, 7 hours 1 minute earlier.

Area forecast discussion, Nov 26, 12:30 AM CST, 7 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED LONG TERM
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 AM EST MON NOV 26 2007

.SYNOPSIS...THE LATEST WATER VAPOR/UPPER AIR ANALYSES DEPICT THE
CLOSED LOW CIRCULATION ALONG THE RED RIVER VALLEY OF NRN TX...WHICH
CONTINUES TO MOVE NEWD TOWARD ERN OK. THE UPPER LEVEL RIDGE OVER THE
SERN STATES IS SLOWLY YIELDING TO HEIGHT FALLS AHEAD OF THE CLOSED
LOW. SURFACE LOW PRESSURE OVER EXTREME NWRN MS HAS A COLD FRONT
TRAILING SWD INTO THE WRN GULF...AND A WARM FRONT EWD ALONG THE FL
PANHANDLE COAST AND ACROSS THE NRN FL PENINSULA. A SQUALL LINE OF
STRONG TO ISOLATED SEVERE TSTMS EXTENDS WELL AHEAD OF THE COLD FRONT
FROM ERN MS/WRN AL SWD INTO THE NRN GULF. THE MAIN THREATS WITH THIS
LINE OF STORMS OVERNIGHT WILL BE ISOLATED BOWING SEGMENTS PRODUCING
STRONG SURFACE WINDS...ESPECIALLY FROM EXTREME SRN AL INTO THE WRN
FL PANHANDLE AND ADJACENT GULF COASTAL WATERS. OTHERWISE...SKIES
REMAIN OVERCAST WITH E-SE WINDS 5-10 KTS OVER LAND
AREAS...INCREASING TO 15-20 KTS OVER THE COASTAL WATERS.

&&

.SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...BOTH THE NAM AND GFS
WHICH MATCH UP WELL WITH THE POSITION THE SRN PLAINS UPPER LOW AT
06Z EJECT THIS SYSTEM AND ITS ASSOCIATED TROUGH RAPIDLY ENEWD FROM
THE MIDDLE/LOWER MS VALLEY ACROSS THE OH/TN VALLEYS TODAY AND OFF
THE MID/SRN ATLANTIC COAST LATER TONIGHT. IN THE WAKE OF THE EXITING
TROUGH...A SHORT WAVE RIDGE BRIEFLY BUILDS OVER THE ERN CONUS
TUESDAY...THEN DEPARTS WEDNESDAY AHEAD OF THE NEXT TROUGH TAKING
SHAPE OVER THE CNTRL CONUS.

THE COLD FRONT OVER THE LOWER MS VALLEY THIS MORNING WILL PROGRESS
EWD AS THE NRN MS LOW EJECTS NEWD AND GRADUALLY DEEPENS DURING ITS
TREK ACROSS THE OH VALLEY AND SRN NEW ENGLAND THROUGH EARLY TUESDAY.
THE TIMING OF THE FRONTAL PASSAGE HAS NOT CHANGED MUCH IN PAST MODEL
CYCLES...WITH IT CLEARING OUR WRN ZONES BETWEEN 18Z AND 00Z...AND
ERN ZONES BETWEEN 00Z AND 06Z. THE PRE-FRONTAL SQUALL LINE WILL
CONTINUE TO SLOWLY PUSH EWD INTO SRN AL/WRN-CNTRL FL PANHANDLE
THIS MORNING. WHILE THE LACK OF STRONG INSTABILITY REMAINS THE
MITIGATING FACTOR FOR SEVERE TSTMS...THE LOW LEVEL SHEAR IS ADEQUATE
WITH 40-50 KT LOW LEVEL JET. THIS SUGGESTS THE POTENTIAL FOR
ISOLATED BOWING SEGMENTS PRODUCING MARGINALLY SEVERE CONVECTIVE WIND
GUSTS...ESPECIALLY OVER SERN AL...THE FL PANHANDLE AND ADJACENT
COASTAL WATERS. THE THREAT FOR ANY TORNADOES REMAINS LOW. THE LATEST
SPC DAY ONE OUTLOOK HIGHLIGHTS A SLIGHT RISK FOR SEVERE TSTMS FOR
THESE AREAS THIS MORNING...AND MUCH OF SWRN GA AND THE WRN FL BIG
BEND THIS AFTERNOON. THE SEVERE THREAT WILL DIMINISH FOR ERN
PORTIONS OF THE CWA AS THE UPPER TROUGH DEAMPLIFIES ACROSS THE TN
VALLEY LATER THIS AFTERNOON. THE NAM REMAINS A LITTLE SLOWER WITH
THE WEAKENING OF THIS FEATURE...SO A FEW STRONG STORMS WILL BE
POSSIBLE ACROSS THE ERN ZONES UNTIL THE COLD FRONTAL PASSAGE THIS
EVENING. DRIER AIR IN THE WAKE OF THE FRONT WILL SCOUR OUT THE CLOUDS
LATER TONIGHT. DRY CONDITIONS WILL RETURN FOR TUESDAY AND WEDNESDAY
AS A LARGE HIGH PRESSURE SYSTEM BUILDS ACROSS THE TN VALLEY. AFTER A
BRIEF COOL DOWN TUESDAY...HIGHS ON WEDNESDAY WILL MODERATE TO NORMAL
READINGS. ACCEPTED A BLEND OF THE MET AND MAV MOS TEMPS...AND TWEAKED
THE INHERITED POP GRIDS SLIGHTLY.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...ZONAL UPPER FLOW WILL BE THE
DOMINANT FEATURE...WITH A RATHER BROAD UPPER LEVEL RIDGE ANCHORED
OVER THE GULF. THIS PATTERN WILL KEEP THE BRUNT OF ANY ARCTIC AIR
AIRMASSES CONFINED WELL NORTH OF OUR REGION THROUGH THE UPCOMING
WEEKEND BEFORE THE NEXT TROUGH APPROACHES FROM THE PLAINS ON MONDAY.
THE OFFSHORE LOW LEVEL FLOW WILL PROMOTE A DRY WEATHER PATTERN
THROUGH SATURDAY...WITH SMALL RAIN CHANCES RETURNING FOR SUNDAY AND
MONDAY AS ONSHORE FLOW DRAWS GULF MOISTURE INTO THE REGION AHEAD OF
THE NEXT FRONT. HIGH AND LOW TEMPS WILL AVERAGE SLIGHTLY ABOVE
NORMAL DURING THE PERIOD. HIGH AND LOW TEMPS WILL AVERAGE ABOUT 5
DEGREES ABOVE CLIMO DURING THE PERIOD.

&&

.AVIATION...FAIRLY DIFFICULT TAF PACKAGE FOR THE OVERNIGHT PERIOD AS
LOW CIG AND VSBY RESTRICTIONS ARE DEVELOPING WELL OUT AHEAD OF THE
PRE-FRONTAL SQUALL LINE. CONDITIONS ARE THE MOST PESSIMISTIC OVER
THE EASTERN TAF SITES...WITH IFR CONDITIONS ALREADY ENTRENCHED OVER
KABY AND KVLD...WITH KTLH LIKELY TO BE NEXT DURING THE OVERNIGHT
PERIOD. ONCE THE SWATH OF RAIN WITH EMBEDDED TSTMS TO THE WEST
REACHES THE AREA...CIGS AND VSBYS SHOULD IMPROVE OUTSIDE OF THE
HEAVIER DOWNPOURS...BUT THIS AREA MAY NOT ARRIVE UNTIL WELL AFTER
SUNRISE TO THE EAST OF KDHN AND KPFN.

&&

.MARINE...A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY...
AND WILL BE ACCOMPANIED BY A LINE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE STORMS MAY BE STRONG TO SEVERE...ESPECIALLY WEST OF THE
APALACHICOLA RIVER. THE FRONT WILL EXIT THE COASTAL WATERS BY
TUESDAY MORNING. ELEVATED WINDS AND SEAS WILL GRADUALLY DECREASE BY
WEDNESDAY AS THE PRESSURE GRADIENT RELAXES.

&&

.FIRE WEATHER...NO RED FLAG CONCERNS FOR THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72 51 68 44 72/ 70 20 05 00 00
PANAMA CITY  72 51 67 47 72/ 90 10 05 00 00
DOTHAN       69 45 65 41 70/ 90 10 05 00 00
ALBANY       70 46 67 41 71/ 70 20 05 00 00
VALDOSTA     76 52 69 44 72/ 60 40 05 00 00
CROSS CITY   81 57 72 46 76/ 50 40 10 05 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT UNTIL 00Z TUESDAY GMZ750-770.

&&

AVIATION/FIRE WEATHER...GOULD
PUBLIC/MARINE...JAMSKI
Hazardous weather outlook, Nov 26, 4:40 AM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EST MON NOV 26 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
540 AM EST MON NOV 26 2007 /440 AM CST MON NOV 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON
AND EVENING...PRECEDED BY A BAND OF SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS MAY BE SEVERE OVER SOUTHEAST ALABAMA...THE FLORIDA
PANHANDLE AND COASTAL WATERS THIS MORNING...AND THIS AFTERNOON
ACROSS SOUTHWEST GEORGIA AND THE WESTERN FLORIDA BIG BEND. THE MAIN
THREATS FROM THESE STORMS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS AND WIND GUSTS TO AROUND 40 MPH. GUSTY SOUTHERLY WINDS WILL
CREATE HAZARDOUS CONDITIONS FOR MARINE INTERESTS TODAY...WITH SMALL
CRAFT ADVISORIES IN EFFECT FOR THE PANHANDLE COASTAL WATERS. SMALL
CRAFT SHOULD ALSO EXERCISE CAUTION OVER THE BIG BEND COASTAL WATERS.
FINALLY...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE PANHANDLE
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DRY CONDITIONS WITH SEASONABLE TEMPERATURES WILL PREVAIL THROUGH THE
FIRST HALF OF THE UPCOMING WEEKEND. THE NEXT CHANCE OF RAIN WILL BE
ON SUNDAY AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY...ESPECIALLY FOR AREAS WEST
OF A LINE FROM ALBANY TO APALACHICOLA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

In the hours before

Special weather statement, Nov 26, 1:51 AM CST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 AM EST MON NOV 26 2007

FLZ007-008-260845-
COASTAL WALTON-INLAND WALTON-
151 AM CST MON NOV 26 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN THE
FLORIDA PANHANDLE...

* UNTIL 245 AM CST

AT 142 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEERLAND...OR 6 MILES EAST OF CRESTVIEW...
MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  DE FUNIAK SPRINGS BY 215 AM CST.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Nov 26, 6:21 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM EST MON NOV 26 2007

FLZ008-261245-
COASTAL WALTON-
621 AM CST MON NOV 26 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 645 AM CST

AT 616 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA ROSA BEACH...MOVING NORTHEAST AT 40
MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Nov 26, 6:56 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 AM EST MON NOV 26 2007

FLZ008>012-261345-
BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON-
656 AM CST MON NOV 26 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...HOLMES...JACKSON...
WALTON AND WASHINGTON COUNTIES...

* UNTIL 745 AM CST

AT 653 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF VERNON TO 13 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN EASTERN HOLMES...NORTHWESTERN JACKSON...SOUTHEASTERN
WALTON...WESTERN BAY AND WESTERN WASHINGTON COUNTIES...INCLUDING THE
CITIES OF BONIFAY AND VERNON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Nov 26, 7:14 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EST MON NOV 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     4 N DE FUNIAK SPRINGS   30.77N 86.12W
11/26/2007                   WALTON             FL   LAW ENFORCEMENT

            1 TREE REPORTED DOWN AT INGLE ROAD AND COUNTY ROAD 1883.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 6:12 AM CSTSpecial Marine WarningTAE2 hr
Nov 26, 6:31 AM CSTSevere Thunderstorm WarningTAEWalton29 min
Nov 26, 7:09 AM CSTSevere Thunderstorm WarningTAEWashington36 min
Nov 26, 9:03 AM CSTSpecial Marine WarningTAE87 min
Nov 26, 9:44 AM CSTSevere Thunderstorm WarningTAEBay, Gulf31 min
Nov 26, 10:30 AM CSTSpecial Marine WarningTAE90 min
Nov 26, 1:40 PM CSTSpecial Marine WarningTAE2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.